# SDR HEEA078933

- Difficulty date: May 14, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Make and model: Bell 214ST
- System (JASC): 2214 · Autopilot Trim Indicator
- Part: Amplifier
- Part number: 214074305105
- Part serial: MR160
- Condition: Will Not Test
- Location: Elevator
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ELEVATOR AMPLIFIER WILL NOT MONITOR TEST ON NR 1 SIDE.
